# SDR SWAA2022101147474

- Difficulty date: September 25, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP LOCATED BS 767 AND BS 787; S- 25L AND S-25R AFT CARGO COMPARTMENT 2022-533428 / [01] REPLACED STRAP LOCATED BS 767 AND BS 787; S- 25L AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02;[02] CORRECTED STEP 1 REPLACED STRAP LOCATED BS 767 AND BS 787; S- 25L AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TOOL USED CALIPER P/N 500-196-30 S/N B21140348 DUE DATE 16-JUL-23;[03] TASK CARD COMPLETED
